Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 67, NWS Cleveland, OH

June 17, 2024Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jun 17, 2024, 4:24 PM EDT for Erie County, Pennsylvania. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2024, 4:24 PM EDT (20:24 UTC)
Expired
Jun 17, 2024, 5:04 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Erie County, PA

The radar

The Buffalo radar (KBUF), 134 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2024-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2024-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1877 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS51 KCLE 172024
SVRCLE
PAC049-172115-
/O.NEW.KCLE.SV.W.0067.240617T2024Z-240617T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
424 PM EDT Mon Jun 17 2024

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Erie County in northwestern Pennsylvania...

* Until 515 PM EDT.

* At 424 PM EDT, a severe thunderstorm was located near Waterford, or
  9 miles southeast of Erie, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect damage to 
           trees and power lines.

* Locations impacted include...
  Corry, Waterford, and Wattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4192 7961 4194 7999 4207 8008 4217 7976
      4201 7976 4200 7975 4200 7962 4199 7961
TIME...MOT...LOC 2024Z 258DEG 11KT 4202 7996 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
3 follow-up statements
610 
WWUS51 KCLE 172029
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
429 PM EDT Mon Jun 17 2024

PAC049-172115-
/O.CON.KCLE.SV.W.0067.000000T0000Z-240617T2115Z/
Erie PA-
429 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN ERIE COUNTY...

At 429 PM EDT, a severe thunderstorm was located near Waterford, or
10 miles southeast of Erie, moving east at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         damage to trees and power lines.

Locations impacted include...
Corry, Waterford, and Wattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4192 7961 4194 7999 4207 8008 4217 7976
      4201 7976 4200 7975 4200 7962 4199 7961
TIME...MOT...LOC 2029Z 258DEG 11KT 4202 7994 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
171 
WWUS51 KCLE 172056
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
456 PM EDT Mon Jun 17 2024

PAC049-172115-
/O.CON.KCLE.SV.W.0067.000000T0000Z-240617T2115Z/
Erie PA-
456 PM EDT Mon Jun 17 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN ERIE COUNTY...

At 456 PM EDT, a severe thunderstorm was located near Wattsburg, or
19 miles southeast of Erie, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Corry, Waterford, and Wattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4200 8003 4212 7976 4201 7976 4200 7975
      4200 7962 4199 7961 4192 7961 4194 7999
TIME...MOT...LOC 2056Z 300DEG 13KT 4196 7976 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
666 
WWUS51 KCLE 172104
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
504 PM EDT Mon Jun 17 2024

PAC049-172113-
/O.CAN.KCLE.SV.W.0067.000000T0000Z-240617T2115Z/
Erie PA-
504 PM EDT Mon Jun 17 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ERIE COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cleveland.

LAT...LON 4200 8003 4212 7976 4201 7976 4200 7975
      4200 7962 4199 7961 4192 7961 4194 7999
TIME...MOT...LOC 2102Z 258DEG 11KT 4196 7973 

$$

Maines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:02 PM EDT, 22 minutes earlier.

Area forecast discussion, Jun 17, 4:02 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
402 PM EDT Mon Jun 17 2024

.SYNOPSIS...
An upper level ridge will persist over the region through this
week, resulting in widespread near-record temperatures across
the area. The next system won't arrive until the end of the
weekend.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Scattered showers and thunderstorms are developing across the
forecast area this afternoon, as convective temperatures are
being reached in the mid 90s and surface dew points start
broaching the 70 degree mark across northern Ohio. However, with
no real forcing other than the diurnal forcing, coverage is
just scattered across the region. However, the environment for
these storms is generally supportive for strong to severe
convection with SBCAPE values reaching over 3500 J/kg, DCAPE
values exceeding 1000 J/kg, and low level lapse rates in excess
of 8 C/km, which will support robust, quickly growing updrafts
that will support severe sized hail and tall enough cores that
could descend as downbursts with winds over 60 MPH. Several
Severe Thunderstorm Warnings and Special Weather Statements are
ongoing and the environment appears favorable for strong to
severe storms through early evening. Convection will move east
of the area later this evening and subside with a more stable
environment with the loss of diurnal heating. Residual cloud
cover across the region from this afternoon's storms could
remain for some portion of tonight and help keep temperatures
slightly elevated with lows likely not escaping the 70s for most
of the forecast area.

Tuesday appears to be a rinse and repeat of today. An abnormally
warm summer air mass will allow for temperatures to exceed 90
degrees and dew point values will once again approach the 70
degree mark. This will allow for heat index values to exceed 100
degrees and the Heat Advisory will remain valid. Temperatures
should hit convective temperatures again with the diurnal cycle
and scattered showers and storms will be present again. Storms
could once again have a bite with an generally unstable
environment to support some strong to severe wind and hail. Any
convection will also taper off temperatures and heat index
values from hitting the Heat Advisory values. Residual clouds
and abnormally warm air mass will have another dry, but warm
Tuesday night with lows likely staying above 70 degrees.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Strong upper high will maintain itself over the eastern CONUS
through the short term period with southerly flow, deep moisture
advection, and steamy temperatures continuing through mid to
late week. As stated in the previous discussion from last night,
the main challenge is how much convection occurs during this
time and how much that will impact the temperatures and dew
points. Regardless, temperatures will likely climb well into the
90s each day with spots in NW OH most likely reaching the upper
90s to around 100 degrees. There won't be a ton of respite
overnight; overnight lows will be in the 70s with the warmest
temps expected in urban areas and dew points in the upper 60s
to lower 70s. In locations that don't receive rainfall, heat
indices will likely climb into the upper 90s to lower 100s and
the Heat Advisory remains in place through the entirety of the
long term period.

As far as precip chances go, maintained slight chance PoPs
during peak diurnal heating/instability; shower and thunderstorm
placement will rely on the exact placement of the upper ridging
over the area in addition to any boundaries from daily lake
breezes since there won't be much lift otherwise. Similar to
today, there will be quite a bit of buoyancy and moisture in the
atmosphere so any storms that develop could produce gusty
downbursts and locally torrential rainfall.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
By Friday, the upper ridge will largely weaken and flatten out,
but deep southerly flow and warm air advection will persist
through Saturday so still expect highs in the 90s with heat
indices in the upper 90s to lower 100s on Friday. Dew points may
begin to decline slightly Saturday, so heat indices will likely
remain in the 90s. As with previous days, there may be diurnal
convection so there are slight chance PoPs during each
afternoon.

Still some uncertainty in the time of arrival of the next
system, but a cold front will likely slowly advance east towards
the area late in the week and into the weekend with a cold
front likely sweeping across the area at some point Sunday or
Sunday night. This will deliver the next widespread chance of
showers and thunderstorms and finally some relief from the
heat to the CWA. By Sunday, highs will be back into the upper
80s to lower 90s with much cooler highs in the 80s (even 70s in
NW PA!) likely by Monday.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
VFR conditions are at the terminals this afternoon with the
exception being any terminal being impacts by a scattered
thunderstorm. Storms will continue across northern Ohio over the
next several hours. Some storms have had a bite with them with
gusts over 30 kt but confidence in that impact at a terminal is
very low. Convection will subside with the diurnal cycle tonight
and trend to VFR. Will need to monitor for fog overnight, where
convection occurred the atmosphere has some chance to decouple.
Afternoon cumulus and new shower/storm chances will be possible
toward the end of the TAF period. Winds will favor southerly
through the period.

Outlook...Primarily VFR expected through Friday. Isolated
thunderstorms are possible Tuesday afternoon, but confidence is
low.

&&

.MARINE...
Outside of the potential for isolated showers and thunderstorms
(best chance this afternoon/evening and Tuesday), quiet marine
conditions with offshore winds under 10 knots and brief periods
of light onshore flow with daily lake breezes are expected
through Saturday. Do not expect any marine headlines this week.

&&

.CLIMATE...
A prolonged stretch of hot weather is expected this week.
Temperatures are forecast to approach or exceed record highs on
several days. The records for Monday, June 17 to Friday, June
21 are listed below for our official climate sites.

Date   Toledo     Mansfield   Cleveland   Akron     Youngstown   Erie
06-17  97(1994)    94(1936)   94(2018)    94(2018)   95(1994)    90(2018)
06-18  98(1994)    93(1994)   96(1944)    96(1944)   95(1994)    92(2018)
06-19  98(1995)    94(1994)   92(1995)    94(1994)   94(1994)    92(1931)
06-20  98(1953)    94(1988)   96(1988)    95(1933)   95(1933)    92(2016)
06-21  100(2022)   96(1988)   95(2022)    97(1933)   98(1933)    95(1933)

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT Friday for OHZ003-006>014-017>023-
     027>033-036>038-047-089.
PA...Heat Advisory until 8 PM EDT Friday for PAZ001>003.
NY...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Sefcovic
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Sefcovic
MARINE...Maines
CLIMATE...
Hazardous weather outlook, Jun 17, 3:43 AM EDT, 12 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
343 AM EDT Mon Jun 17 2024

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180745-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
343 AM EDT Mon Jun 17 2024

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
FRIDAY...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-180745-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
343 AM EDT Mon Jun 17 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 17, 3:50 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
350 PM EDT Mon Jun 17 2024

OHZ009-010-019-172030-
Huron OH-Erie OH-Lorain OH-
350 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HURON...ERIE AND
NORTHWESTERN LORAIN COUNTIES THROUGH 430 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wakeman, or 8 miles east of Norwalk, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lorain, Elyria, Vermilion, Western Vermilion, North Ridgeville,
Amherst, Grafton, Wakeman, Sheffield Lake, Oberlin, Sheffield,
Lagrange, South Amherst, Pittsfield, Berlin Heights, Kipton, and
Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4126 8206 4118 8255 4136 8254 4149 8207
TIME...MOT...LOC 1950Z 252DEG 21KT 4128 8246

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 17, 3:58 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
358 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Dmg     1 ESE Girard            41.15N 80.68W
06/17/2024                   Trumbull           OH   911 Call Center

            Trumbull County Dispatch reported numerous
            trees and power lines down across the
            southern portion of the county. There is
            also a power pole with lines on a truck in
            this portion of the county. There are about
            1500 customers without power in this area.

&&

Sefcovic
Local storm report, Jun 17, 4:05 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
405 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Tstm Wnd Dmg     1 N Lagrange            41.25N 82.12W
06/17/2024                   Lorain             OH   911 Call Center

            Dispatch reported a wire down on North
            Center Street, north of LaGrange.

&&

Sefcovic
Local storm report, Jun 17, 4:08 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
408 PM EDT Mon Jun 17 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     Tstm Wnd Dmg     Fostoria                41.16N 83.41W
06/17/2024                   Seneca             OH   Amateur Radio

            Amateur radio reports several trees down in
            Fostoria.

&&

Sefcovic
Special weather statement, Jun 17, 4:17 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
417 PM EDT Mon Jun 17 2024

OHZ031-032-172100-
Stark OH-Wayne OH-
417 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN STARK AND
SOUTHEASTERN WAYNE COUNTIES THROUGH 500 PM EDT...

At 416 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dalton, or 10 miles southeast of Wooster, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Canton, Wooster, Massillon, Orrville, Brewster, Navarre, Dalton,
Mount Eaton, Canal Fulton, Apple Creek, Hills And Dales, Perry
Heights, and North Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4079 8197 4092 8165 4091 8164 4091 8152
      4076 8138 4067 8164 4067 8185
TIME...MOT...LOC 2016Z 236DEG 14KT 4075 8175

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Maines
Special weather statement, Jun 17, 4:20 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Mon Jun 17 2024

PAZ002-172100-
Southern Erie PA-
420 PM EDT Mon Jun 17 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ERIE COUNTY THROUGH
500 PM EDT...

At 420 PM EDT, Doppler radar was tracking a strong thunderstorm near
Waterford, or 10 miles southeast of Erie, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Erie, Corry, Waterford, and Wattsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4191 7961 4194 8008 4211 8005 4212 7976
      4201 7976 4200 7975 4200 7962 4199 7961
TIME...MOT...LOC 2020Z 272DEG 19KT 4201 7996

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Maines

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 2:15 AM EDTHeat AdvisoryCLECrawford, Erie6 days
Jun 17, 4:20 PM EDTSpecial Weather StatementCLEErie40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.